# SDR RAIA950340

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120017
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Part number: AE7079361
- Condition: Chafed
- Location: Rt Engine
- Part time: 12,924 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

BHM - FLT 7463 - RT ENGINE OIL PRESSURE DROPPED TO ZERO.  CREW SHUT ENGINE DOWN PER EMERGENCY CHECKLIST AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RT ENGINE OIL BYPASS LINE.  GROUND RUNS REVEALED NO FURTHER LEAKS.  ENGINE OIL WAS REPLENISHED.  (W)
